# SDR CA041018001

- Difficulty date: October 17, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,811 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED ELECTRICAL ARCING FROM THE RT WINDSHIELD DURING APPROACH WHILE THE WINDSHIELD HEAT WAS SELECTED TO LOW . UPON INSPECTION THE WINDSHIELD WAS FOUND CRACKED AND CONSEQUENTLY REPLACED .PLEASE NOTE THE AIRWORTHINESS DIRECTIVE CF-2001-35R1 WAS COMPLIED WITH ON 26 OCTOBER 2002 AND SB601R-56-004 WAS COMPLIED WITH ON APRIL 10 2004 .
